MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted to treat a stricture in the colon during a colonoscopy with colonic stent placement procedure performed on (b)(6) 2025.During the procedure, the delivery system broke in half.The procedure was cancelled.There no patient complications as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted to treat a stricture in the colon during a colonoscopy with colonic stent placement procedure performed on (b)(6) 2025.During the procedure, the delivery system broke in half.The procedure was cancelled.There are no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h11: a wallflex enteral stent did not return for analysis.However, a media inspection of the photo provided by the complainant noted that there is evidence of stainless steel detachment.No other damages were noted to the stent or the delivery system based on the available documentation.Product analysis confirmed the reported event of handle break.Taking all available information into consideration, the investigation concluded that the reported event and observed damage were likely related to circumstances that cannot be fully assessed due to the absence of the returned device and the limited evidence regarding device performance during the procedure.Due the lack of the device for evaluation and the absence of objective procedural documentation, there is insufficient evidence to determine whether the handle break resulted from physician manipulation during the procedure or a potential device malfunction.Therefore, a review and analysis of the all the available information indicated that the most probable cause is unable to exclude device problem.

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23369279
Report Number3005099803-2025-05546
Device Sequence Number10122574
Product Code MQR
UDI-Device Identifier08714729456513
UDI-Public(01)08714729456513(17)260619(10)34271483
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2026
Device Model NumberM00565040
Device Catalogue NumberM00565040
Device Lot Number0034271483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown